# SDR ASAA2022051538337

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 51,870 hours, 15,376 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Failed
- Location: Right Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NUMBER 2 AFT FUEL PUMP LOW PRESSURE LIGHT FLICKERING WITH PUMP IN OFF POSITION AND THEN WENT OUT. LOW PRESSURE LIGHT SHOULD REMAIN ON WITH PUMP SWITCH OFF. GROUNDED - YES. TROUBLESHOT #2 AFT BOOST PUMP PRESSURE SWITCH REPLACED PRESSURE SWITCH PER B737-800 AMM 28-42-11-000-801 AND 28-42-11-420-801. OPS CHECK AND GROUND VERIFICATION GOOD. PER AMM 28-42-11-700-801.
